SWEETING, TJ; (1992) PARAMETER-BASED ASYMPTOTICS. BIOMETRIKA , 79 (2) 219 - 230.
Full text not available from this repository.
In certain cases statistical methods based on standard maximum likelihood asymptotics become valid as the true parameter value approaches a boundary of the parameter space. Examples are given which motivate a general parameter-based asymptotic theory, and a result is obtained which covers such situations. Of particular interest are applications to stochastic process models.
|Keywords:||INFERENCE FOR STOCHASTIC PROCESSES, MAXIMUM LIKELIHOOD ESTIMATION, PARAMETER-BASED ASYMPTOTICS, MODELS|
|UCL classification:||UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Statistical Science|
Archive Staff Only: edit this record